# SDR RRXA002055

- Difficulty date: March 13, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A 4 INCH CRACK TO THE FILLER WEB AT LT WING I/B FLAP AT ST A980, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.   REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21, 51-1-20D
